# SDR IPXA10563045

- Difficulty date: October 2, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, KEEL BEAM PANEL SUPPORT BRACKET LWR SURFACE AT LBL 3 TO RBL 3 BS 999 CORRODED AROUND FASTENER HOLES.  R & R PANEL SUPPORT BRACKET (TEE) IAW SRM 51-40-02, SRM 51-40-05-0G.
